# SDR SWAA2022081942121

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 19,252 hours, 9,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WEB SUPPORT BRACKET UNDER FIXED PANEL HAS 2 EACH CRACKS. / [01] REMOVED AND REPLACED PER SRM 51-40-02
